# SDR FFKA122

- Difficulty date: December 14, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N401NA
- Make and model: Cessna 402B
- Aircraft serial: 402B0035
- Aircraft time: 15,092 hours
- Engine: Cont TSIO520E
- Engine time: 2,424 hours, 1,057 cycles
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: IO550
- Part serial: S1462922
- Condition: Broken
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, E, R
- Precautionary procedure: E, B, A

## Discrepancy

PILOT REPORTED A LOSS OF POWER AND DECLARED AN EMERGENCY.  MAINTENANCE INVESTIGATED THE LT ENGINE AND FOUND A HOLE IN THE CASE HALF AT THE BASE OF THE NR 6 CYLINDER.  THEY ALSO FOUND THE CONNECTING ROD IN 2 PIECES THE CONNECTING ROD CAP ALMOST FLATTENED AND BOTH CONNECTING ROD BOLTS SHEARED.   BROKEN PIECES HAVE BEEN SENT FOR ANALYSIS.
